Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 6,     Number 3,     Fall 1998

 

GLOBAL ATTRACTIVITY OF
MIXED LOTKA-VOLTERRA DIFFERENTIAL
SYSTEMS WITH DELAYS
Y. TAKEUCHI AND W. MA

Abstract. Sufficient criteria are obtained for global attractivity of a class of mixed Lotka-Volterra differential systems with both unbounded and infinite delays.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)